FREE SHIPPING on all orders, no minimum!

Stanback Headache Powders 50 Each

Stanback Headache Powders 50 Each

Vendor
Stanback
Regular price
$8.39
Sale price
$8.39
Unit price
per 
SKU: 1185155

Qty Buy More, Save More!
3 5% Off
6 10% Off

Heading Snap back with Stanback.
Purpose Pain Reliever, Fever Reducer
Manufacturer Glaxosmthkln
Active Ingredients Per Powder: Aspirin (Nonsteroidal Anti-Inflammatory Drug) 845 mg; Caffeine 65 mg
Directions Adults and children 12 years of age and over: Place 1 powder on tongue every 6 hours while symptoms persist. Drink a full glass of water with each dose or may stir powder into a glass of water or other liquid. Do not take more than 4 powders in 24 hours unless directed by a doctor. Children under 12 years of age: ask a doctor. Each powder contains potassium 55 mg. Store below 25 degrees C (77 degrees F).
Inactive Ingredients Click here for more infoDocusate Sodium; Fumaric Acid; Lactose Monohydrate; Potassium Chloride
hide
Uses Click here for more infoTemporarily relieves minor aches and pains due to headache, minor arthritis pain, colds, muscular aches. Temporarily reduces fever.
hide
Warnings Click here for more infoReye's syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness. Allergy alert: Aspirin may cause a severe allergic reaction which may include: facial swelling, asthma (wheezing), shock, hives. Stomach bleeding warning: This product contains a nonsteroidal anti-inflammatory drug (NSAID), which may cause stomach bleeding. The chance is higher if you: have 3 or more alcoholic drinks every day while using this product, are age 60 or older, have had stomach ulcers or bleeding problems, take a blood thinning (anticoagulant) or steroid drug, take other drugs containing an NSAID (asprin, ibuprofen, naproxen, or others), take more or for a longer time than directed. If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use aspririn during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.
hide